7 doctors weighed in:
Tranxene (clorazepate) withdrawal?
7 doctors weighed in

Dr. Kevin Passer
Pediatrics - Psychiatry
4 doctors agree
In brief: Can Be Serious
It depends on the length of time the person took tranxene (clorazepate) and the daily dose.
If a person takes tranxene (clorazepate) everyday for at least month, he or she may have mild to moderate to severe withdrawal symptoms, again depending on the daily dose. The symptoms would be anxiety, irritability, tremors, insomnia and even withdrawal seizures. It is important to discuss slowly tapering off with your doctor.

In brief: Can Be Serious
It depends on the length of time the person took tranxene (clorazepate) and the daily dose.
If a person takes tranxene (clorazepate) everyday for at least month, he or she may have mild to moderate to severe withdrawal symptoms, again depending on the daily dose. The symptoms would be anxiety, irritability, tremors, insomnia and even withdrawal seizures. It is important to discuss slowly tapering off with your doctor.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Dr. Mark Shukhman
Addiction Medicine
3 doctors agree
In brief: Yes, but not as bad
Tranxene (clorazepate) is a very long-acting benzodiazepine.
The general rule is: the longer acting, the less withdrawal (like methodone withdrawal is somewhat better than heroin). At the same time, withdrawals are characteristic to any benzodiazepine, and will happen to anyone addicted to it.

In brief: Yes, but not as bad
Tranxene (clorazepate) is a very long-acting benzodiazepine.
The general rule is: the longer acting, the less withdrawal (like methodone withdrawal is somewhat better than heroin). At the same time, withdrawals are characteristic to any benzodiazepine, and will happen to anyone addicted to it.
Dr. Mark Shukhman
Dr. Mark Shukhman
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors